MathSciNet Relay Station
MathSciNet bibliographic data
MR992147 (90j:35118) 35K57 (35B40 58D25 58F09 58F12)
Jolly, Michael S. Explicit construction of an inertial manifold for a reaction diffusion equation. J. Differential Equations 78 (1989), no. 2, 220–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement